# SDR DALA14024417001

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 65,464 hours, 8,651 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GEAR DOWN AMS RECEIVED A GEAR DISAGREE EICAS.  BOTH MAINS INDICATED UP AND NOSE GEAR INDICATED DOWN.  DISCONTINUED APPROACH WENT AROUND AND FOLLOWED CHECK LIST.  ALT GEAR DOWN EXTENSION SUCCESSFUL - 3 GEAR DOWN INDICATIONS AND CONTINUED TO UNEVENTFUL LANDING.  RII: N ENTR 371145 W TROUBLESHOT IAW FIM 32-30-00 AND FOUND SYS 1 & SYS 2 FAULTS.  R & R LANDING GEAR CONTROL LEVER MODULE IAW AMM 32-31-01-401.  PERFORMED RQD TESTS AND FOUND SYS 1 OPS NORMAL.  FAULT IS SYS 2 SOLENOID ON LANDING GEAR SELECTOR VALVE.  LANDING GEAR CONTROL LEVER MODULE IS A BORROWED PART IN LT R, MPN D724-03-001, SN 707/05-2001.
